Burning sensation after Bellafill injection.

It has been 3 months since my Bellafill injection and I get a burning sensation around the areas it was injected off and on throughout the day. Is this normal and will it subside.

Doctor Answers 3

Burning after Bellafill

A burning sensation 3 months after Bellafill injection is unusual. Tough to know what's going on. I agree with Dr. Emer - best to go see your injector for evaluation.
Hope that helps!


Los Angeles Physician
4.7 out of 5 stars 18 reviews

Bellafill and Unusual Sensations After Injection.

Although we can never be sure, it is not likely the Bellafill that is causing a burning sensation.  It may however be what is called a neuralgia or type of nerve condition that can occur after any injury.  Gentle massage to the areas of concern for 5 minutes at a time, 3 to 4 times a day for a week will often settle sensations like this down if it is something like a neuralgia that is going on.
I hope that helps.
Best regards.

Brian Windle, MD
Kirkland Plastic Surgeon
4.9 out of 5 stars 64 reviews

Burning Sensation after Bellafill

You should not be experiencing any burning sensations three months post injection. I suggest returning to your injector for a follow up evaluation and to determine the underlying cause. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 196 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.